# SDR DXTA2016113006335

- Difficulty date: November 30, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605295
- Aircraft time: 11,803 hours, 9,300 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Circuit Breaker
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

3 - 5 MINUTES AFTER TAKEOFF, POWER BRAKE CIRCUIT BREAKER TRIPPED & ANTISKID INOP ANNUNCIATOR ILLUMINATED.  CIRCUIT BREAKER WOULD NOT RESET. AFTER 30 MINUTES, CIRCUIT BREAKER RESET. AT LANDING THE BRAKES WORKED, FELT SOFT. BRAKE FLUID LEVELS NORMAL. NO LEAKS NOTED.  TROUBLESHOT THE POWER BRAKE CIRCUIT BREAKER,  NO DEFECTS NOTED.  WITH SQUAT SWITCHES IN AIR & GEAR HANDLE UP, SHOOK WIRE BUNDLE FROM CIRCUIT BREAKER PANEL TO RELAY. NO FAULTS FOUND. REPLACE BRAKE CONTROL MOTOR RELAY & POWER BRAKE CIRCUIT BREAKER. R & R POWER BREAK CIRCUIT BREAKER & BRAKE CONTROL MOTOR RELAY IAW MM 20-21-03. OPS CHECKED GOOD.  ACCOMPLISHED LT AND RT BRAKE BLEED IAW MM 32-42-00, LEAK & TAXI CHECKED GOOD.
